ITEM METADATA RECORD
Title: Multiscale approximation of piecewise smooth two-dimensional functions using normal triangulated meshes
Authors: Jansen, Maarten ×
Baraniuk, Richard
Lavu, Sridhar #
Issue Date: 2005
Publisher: Academic Press
Series Title: Applied and Computational Harmonic Analysis vol:19 issue:1 pages:92-130
ISSN: 1063-5203
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science